Volume 8, Issue 1
An Accelerated SOR-Like Method for Generalised Saddle Point Problems

Ting-Ting Feng ,  Guo-Liang Chen and Xue-Ping Guo

10.4208/eajam.261016.260817a

East Asian J. Appl. Math., 8 (2018), pp. 70-81.

Preview Full PDF BiBTex 188 688
  • Abstract

A recent accelerated SOR-like method for generalised saddle point problems is discussed. Sufficient conditions for convergence are derived, and some numerical experiments illustrate its effectiveness.

  • History

Published online: 2018-02

  • AMS Subject Headings

65F08, 65F10, 65F50

  • Cited by